# SDR 97ZZZX1592

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1783U
- Make and model: Cessna T207A
- Aircraft serial: 20700383
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge Pin
- Part number: 125083920
- Condition: Failed
- Location: Alt Air Door
- Part time: 9,400 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF MANIFOLD PRESSURE AFTER TAKEOFF.  MADE OFF-AIRPORT LANDING.  NO INJURY, NO DAMAGE TO AIRCRAFT.  MAINTENANCE INSPECTION FOUND ALTERNATE AIR DOOR HINGE PIN MISSING WHICH ALLOWED THE DOOR TO FALL INTO THE CONNECTING ELBOW TO THE TURBOCHARGER RESTRICTING AIR FLOW.
